Open Access
Translator Disclaimer
June, 1973 A Poisson-Type Limit Theorem for Mixing Sequences of Dependent 'Rare' Events
R. M. Meyer
Ann. Probab. 1(3): 480-483 (June, 1973). DOI: 10.1214/aop/1176996941

Abstract

Certain mixing sequences of dependent `rare' events are considered and a Poisson limit is established for the probability that $k$ events occur. An asymptotic distribution for the number of upcrossings of a high level by certain stochastic processes is considered as an application.

Citation

Download Citation

R. M. Meyer. "A Poisson-Type Limit Theorem for Mixing Sequences of Dependent 'Rare' Events." Ann. Probab. 1 (3) 480 - 483, June, 1973. https://doi.org/10.1214/aop/1176996941

Information

Published: June, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0261.60023
MathSciNet: MR350816
Digital Object Identifier: 10.1214/aop/1176996941

Subjects:
Primary: 60G10

Keywords: `rare' events , Mixing , Poisson process , upcrossings , weak convergence

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 3 • June, 1973
Back to Top